MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC S7; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC S7; INSTRUMENT, STEREOTAXIC
Model Number 9733065
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biopsy guide was returned to the manufacturer for evaluation.After visual/physical examination the reported issue was confirmed.One of the three attachment screws had broken off.Physical damaged was observed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in a cranial biopsy.It was reported that while the health care profession (hcp) was unscrewing the navigus base, one of the screws sheared off in the skull.The hcp was able to drill it out.There was less than an hour delay in the procedure.No impact on patient outcome.

Brand Name
S7
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8667458
Report Number1723170-2019-02918
Device Sequence Number11320998
Product Code HAW
UDI-Device Identifier00613994157119
UDI-Public00613994157119
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K971247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2019
Device Model Number9733065
Device Catalogue Number9733065
Device Lot Number066201116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2019
Initial Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight75